# SDR SWAA2020012040522

- Difficulty date: January 15, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 19,652 hours, 8,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81001
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING MID CABIN EXIT SIGN FORWARD LENS MISSING.  INSTALLED LENS PER AMM.
